Induction for interior algebras

Linckelmann, M. (2002). Induction for interior algebras. Quarterly Journal of Mathematics, 53(2), pp. 195-200. doi: 10.1093/qjmath/53.2.195

[img]
Preview
PDF
Download (103kB) | Preview

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/1908

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics